Hi I'm on day 11 taking Nardil and it's decreased my appetite I'm hoping it stays like this and doesn't increase or is this short term and eventually it will increase. I am overweight as it is
Hi, I have been taking Nardil for many many years now. After trying many many different antidepressant it seems like Nardil works best for me for my depression as well as anxiety. The therapeutic dose is 3 tablets which is a total of 45mg. Taking 45mg of Nardil worked very well for me. However, it did give me a huge appetite and I hate to mention this, yes, I gained quite a bit of weight. After taking this medication for so many years I learned a lot about adjusting this medication. When I thought I had to lose weight I cut down 1 tablet for a couple of months. I found when taking 30mg (2 tablets) I did not get that extra increased appetite and therefore, lost the weight I gained as apposed to taking the 45mg of Nardil. The way I played around with cutting back or increasing Nardil . When I felt I was going through a more stressful time in my life I had to take 45mg. of Nardil. When my life felt more stable I would decrease 1 tablet for about 2 to 3 months and manage to lose all the weight I gained. I must add I do feel better when taking the therapeutic dose. However, it is manageable for me to cut back occasionally on the Nardil so that I do maintain the same weight. I hope you can shed some light with my answer I am giving you. Wishing you lots of luck!
- Nardil Information for Consumers
- Nardil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nardil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is the possible weight gain from low dose of abilify (2mg) from increased appetite or from the drug?
Posted 2 Jan 2012 • 2 answers
Posted 6 Mar 2013 • 6 answers
Trilafon - this is a good med for me however I cannot escape the weight gain and increased appetite?
Posted 9 Mar 2013 • 1 answer
Posted 31 Jul 2013 • 2 answers
INCREASED appetite? Ive noticed since starting Invokana, my appetite has increased and not decrease?
Posted 28 Apr 2015 • 1 answer